# SDR ASMF20180821009

- Difficulty date: June 27, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 57,583 hours, 20,482 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED IN THE RIGHT ENGINE A MISSING MATERIAL AT FAN BLADE ABRADABLE SHROUD. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING A CRATER OF 3.5" LENGTH AND 0.968" WIDTH IN ABRADABLE SHROUD OF ENGINE. THEREFORE CREATER ON ABRADABLE SHROUD WAS REPAIRED IAW AMM 72-24-02-200-802-F00, ALL CORRECT.
